Sam's Profile

Joined: 10 Sep 2009
Last seen: Thu, 10 Sep 2009
Written 0 Reviews
Answered 11 Public Forum Questions
Asked 9 Public Forum Questions
Asked 0 Premium Questions

Public Forum Questions Answered

Answer : I think that this problem is attibuted to a lot of mobile usage. you must get your auditory assessment done.
Answered Mon, 18 Jan 2010
  Posted : Mon, 11 Jan 2010
Answer :
You can also have an eye check up done to see if you are having any refractory errors that may be the cause for the redness..
Answered Mon, 18 Jan 2010
  Posted : Fri, 8 Jan 2010
Answer : Who cares what others think...? It's your life. I applaud your choice and rational. Good for you.
Answered Tue, 22 Dec 2009
  Posted : Tue, 22 Dec 2009
Answer : Apart from medication these are some general tips to avoid episodes of gastritis .Avoid smoking /drinking alcohol .Try to drink 2ltrs of water per day and avoid spicy foods and junk foods strictly...
Answered Sun, 20 Dec 2009
  Posted : Sat, 19 Dec 2009
Answer : Your brain, but most people live very normal lives after.
Answered Sun, 20 Dec 2009
  Posted : Sat, 19 Dec 2009
Answer : The higher the blood pressure, the greater the stroke risk. This is the main concern. If he has been prescribed anti-hypertensive medication then he needs to take it. I am not sure I understand...
Answered Sat, 19 Dec 2009
  Posted : Sat, 19 Dec 2009
Answer : Functional heart murmurs caused by rushing of blood through the valve are very common. I think your symptoms are mental rather than...
Answered Thu, 17 Dec 2009
  Posted : Wed, 16 Dec 2009
Answer : W.P.W. Syndrome, it is where there is extra nodes in your heart conducting your heartbeat and actions like running, laughing sometimes, bending down and coming up fast can cause it. i only say this...
Answered Wed, 16 Dec 2009
  Posted : Wed, 16 Dec 2009
Answer : What you are describing may be anything from simple anxiety to benign ectopisc to shortrhythmm issues. Your GP can arrange a simple and reassuring 24 hour ECG to sort it...
Answered Mon, 14 Dec 2009
  Posted : Mon, 14 Dec 2009
Answer : . Treatment in allopathic form includes steriods. Newer treatments are immunomodulants such as cyclophosphamide and azathioprine may also be given. You have not mentioned the symptoms and the...
Answered Fri, 25 Sep 2009
  Posted : Sun, 20 Sep 2009

Public Forum Questions Asked

1 answers, 165 views
Posted in Heart Attack   Posted : Sat, 19 Dec 2009
1 answers, 585 views
Posted in Diabetes   Posted : Fri, 18 Dec 2009
1 answers, 246 views
Posted in Heart Attack   Posted : Fri, 18 Dec 2009
2 answers, 256 views
Posted in Diet Plans   Posted : Wed, 16 Dec 2009
2 answers, 829 views
Posted in Sexual Problems   Posted : Tue, 15 Dec 2009
1 answers, 229 views
Posted in Heart Attack   Posted : Mon, 14 Dec 2009
1 answers, 353 views
Posted in Heart Attack   Posted : Mon, 14 Dec 2009
Explore HealthcareMagic
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions